# SDR 05017669

- Difficulty date: January 17, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N669BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABORTED TAKEOFF FOR LT PACK HIGH TEMPERATURE MESSAGE.  MX OPS CHECK GOOD.
